# SDR 97ZZZX4900

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION AND C/W NOTAM NR 51A-97, FOUND DISC CRACKED.  ON NR 7 DISC ASSEMBLY, NR 7 DISC OF THE PACK - 1 DISC ONLY.
